# SDR I5PA2021081275705

- Difficulty date: August 12, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,637 hours, 33,295 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: ID050098C
- Condition: Faulted
- Location: Apu Flow Sensing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU BLEED ON AND ONE PACK SWITCHED OFF, BLEEDS FLUCTUATE. REPLEACED FLOW SENSING MODULE.
